# SDR GTIA201402031148

- Difficulty date: February 3, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 7,032 hours, 3,218 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Intermittent
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT AT L2 DOOR F/A POSITION,  WORKS INTERMITTENTLY.  R & R FLASHLIGHT IAW AMM. CHECKED GOOD AT THIS TIME.
